Alert archive / Iowa / Flash Flood Warnings in 2008
Flash Flood Warning 27, NWS La Crosse, WI
NWS La Crosse, WI issued this flash flood warning at Jul 7, 2008, 3:24 PM CDT for Howard County, Mitchell County, Iowa. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2008, 3:24 PM CDT (20:24 UTC)
- Expired
- Jul 7, 2008, 6:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Howard County, IA, Mitchell County, IA
The radar
The La Crosse radar (KARX), 127 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 4:28 PM CDT | HEAVY RAIN 5 | Little Cedar, IA | UNOFFICIAL REPORT |
| Jul 7, 4:32 PM CDT | HEAVY RAIN 1.9 | 3 E Mcintire, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.4 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1467 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KARX 072028 FFWARX IAC089-131-072330- /O.NEW.KARX.FF.W.0027.080707T2024Z-080707T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 324 PM CDT MON JUL 7 2008 THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * FLASH FLOOD WARNING FOR... MITCHELL COUNTY IN NORTH CENTRAL IOWA... HOWARD COUNTY IN NORTHEAST IOWA... * UNTIL 630 PM CDT * AT 321 PM CDT...HEAVY RAINFALL HAS LEAD TO SOME FLOODING OF ROADWAYS IN OSAGE IN SOUTHERN MITCHELL COUNTY AS REPORTED BY LAW ENFORCEMENT. RADAR ESTIMATES INDICATED THAT 2 TO 4 INCHES OF RAIN HAS FALLEN OVER A GOOD PORTION OF MITCHELL COUNTY AND PORTIONS OF HOWARD COUNTY. ANOTHER AREA OF THUNDERSTORMS IS POISED TO TRACK ACROSS THE WARNED AREA...LEADING TO SOME MORE LOCALIZED FLOODING. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STACYVILLE...ST. ANSGAR...RICEVILLE...LIME SPRINGS AND CRESCO A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IMMINENT. IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING SPORT UTILITY VEHICLES AND PICKUPS. REMEMBER...TURN AROUND DONT DROWN. PLEASE REPORT ANY FLOODING OR MUDSLIDES TO LOCAL LAW ENFORCEMENT AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 4350 9302 4349 9209 4322 9209 4322 9302 $$ DAS
3 follow-up statements
000 WGUS73 KARX 072128 FFSARX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 425 PM CDT MON JUL 7 2008 IAC089-131-072330- /O.CON.KARX.FF.W.0027.000000T0000Z-080707T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MITCHELL IA-HOWARD IA- 425 PM CDT MON JUL 7 2008 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR HOWARD AND MITCHELL COUNTIES... AT 425 PM CDT...RADAR INDICATED THUNDERSTORMS WITH TORRENTIAL RAINFALL HAD MOVED MAINLY INTO SOUTHERN AND EASTERN HOWARD COUNTY...WITH LIGHTER SHOWERS AND STORMS SET TO MOVE BACK INTO MITCHELL COUNTY. RADAR INDICATES THAT RAINFALL HAS EXCEEDED 4 INCHES IN SOME PARTS OF THESE COUNTIES. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STACYVILLE... ST. ANSGAR...RICEVILLE...LIME SPRINGS AND CRESCO AT 425 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED DANGEROUS FLASH FLOODING ACROSS THE WARNED AREA WITH ROADS BEING CLOSED IN MITCHELL COUNTY...WITH SIMILAR CONDITIONS LIKELY OCCURING EAST INTO HOWARD COUNTY. LOCATIONS WITH THE GREATEST RISK OF FLASH FLOODING INCLUDE OSAGE...CRESCO...STACYVILLE...ST. ANSGAR...RICEVILLE...LIME SPRINGS AND ELMA. IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY. DO NOT ATTEMPT TO CROSS FLOODED ROADWAYS BY FOOT OR AUTOMOBILE. REMEMBER...TURN AROUND DONT DROWN. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING SPORT UTILITY VEHICLES AND PICKUPS. REMEMBER...TURN AROUND DONT DROWN. PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 4350 9302 4349 9209 4322 9209 4322 9302 $$ BINAU
000 WGUS73 KARX 072214 FFSARX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 513 PM CDT MON JUL 7 2008 IAC089-131-072330- /O.CON.KARX.FF.W.0027.000000T0000Z-080707T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MITCHELL IA-HOWARD IA- 513 PM CDT MON JUL 7 2008 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR HOWARD AND MITCHELL COUNTIES... AT 513 PM CDT...THE BULK OF THE THUNDERSTORMS CONTAINING HEAVY TO TORRENTIAL RAINFALL HAS SLIPPED SOUTHEAST OF THE AREA. AN UNOFFICIAL PUBLIC REPORT OF 5 INCHES OF RAINFALL WAS REPORTED AT 428 PM NEAR LITTLE CEDAR IN MITCHELL COUNTY WHILE 2 INCHES OF RAIN WAS REPORTED NEAR MCINTIRE IN HOWARD COUNTY AT 432 PM. WHILE THE BULK OF THE HEAVIER RAIN HAS SLIPPED SOUTHEAST OF THE AREA...RUNOFF MAY CONTINUE TO PRODUCE SOME LOCALIZED FLASH FLOODING. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STACYVILLE... ST. ANSGAR...RICEVILLE...LIME SPRINGS AND CRESCO IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY. DO NOT ATTEMPT TO CROSS FLOODED ROADWAYS BY FOOT OR AUTOMOBILE. REMEMBER...TURN AROUND DONT DROWN. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING SPORT UTILITY VEHICLES AND PICKUPS. REMEMBER...TURN AROUND DONT DROWN. PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 4350 9302 4349 9209 4322 9209 4322 9302 $$ DAS
000 WGUS73 KARX 072328 FFSARX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 627 PM CDT MON JUL 7 2008 IAC089-131-072332- /O.EXP.KARX.FF.W.0027.000000T0000Z-080707T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MITCHELL IA-HOWARD IA- 627 PM CDT MON JUL 7 2008 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 630 PM CDT FOR HOWARD AND MITCHELL COUNTIES... THE THUNDERSTORMS THAT PRODUCED THE HEAVY RAINFALL ACROSS THE AREA HAS MOVED EAST AND SOUTH OF THE AREA. THEREFORE...THE THREAT FOR FLASH FLOODING HAS DIMINISHED ACROSS THE WARNED AREA. AS A RESULT...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. ALTHOUGH THE FLASH FLOODING THREAT HAS DIMINISHED...SOME ROADWAYS MAY STILL HAVE SOME STANDING WATER AND SMALL CREEKS AND STREAM MAY BE RUNNING BANKFULL. IF YOU ENCOUNTER ANY FLOODED ROADWAYS OR CREEK AND STREAMS...TURN AROUND AN SEEK HIGHER GROUND. LAT...LON 4350 9302 4349 9209 4322 9209 4322 9302 $$ DAS
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 1:13 PM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, Jul 7, 1:13 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 113 PM CDT MON JUL 7 2008 .SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT DISTURBANCES MOVING THROUGH UPPER FLOW LOCKED UP ACROSS SOUTHERN CANADA AND FAR NORTHERN TIER STATES WILL REMAIN FOCUS FOR WEATHER CONCERNS. IN NEAR TERM MOST OF THE WEATHER THREAT WILL BE IN FIRST 24 HOURS SO WILL BE CONCENTRATING ON SEVERE WEATHER CHANCES AND SETUP. MAIN SHORT WAVE TROUGH IN FLOW IS MOVING EASTWARD INTO FAR SOUTHERN MANITOBA BUT COULD STILL BE SOME MINOR IMPULSES EMBEDDED IN FLOW ACROSS THE PLAINS. SIGNIFICANT DRYING NOTED IN WATER VAPOR IMAGERY COMING THROUGH THE DAKOTAS. AHEAD OF THIS...WEAK SURFACE LOW NOTED NEAR MINNESOTA AND DAKOTAS BORDER AS OF 18Z WITH WARM FRONT ACROSS OUR FORECAST AREA. VERY RIPE AIR IN THE FORM OF 70+ DEG F SURFACE DEWPOINTS SOUTH OF THIS BOUNDARY LEADING TO 1000-2000 J/KG MIXED LAYER CAPES. BEYOND THIS INSTABILITY THOUGH DEEP SHEAR IS NOT OVERLY IMPRESSIVE AND NOT MUCH IN THE WAY OF CONVERGENCE AROUND TO FOCUS ONGOING CONVECTION. THIS IS EVIDENT ON WIND PROFILERS AND VAD WIND PROFILES WITH MAIN SOUTHWEST TO WEST FLOW AROUND 850 MB FROM NEBRASKA ACROSS IOWA AND INTO NORTHERN ILLINOIS. IT MAY TAKE A FEW MORE HOURS THIS AFTERNOON TO GET INTO ORGANIZED SEVERE WEATHER THREAT BUT WATCH IS LIKELY AT VERY LEAST. GIVEN AMOUNT OF INSTABILITY AND BOUNDARY IN AREA...IN ADDITION TO APPROACH OF SHORT WAVE ENERGY THAT MAY INCREASE WIND SHEAR HEADING INTO THIS EVENING...WILL LIKELY SEE A 3 TO 6 HOUR TIME FRAME OF SEVERE THUNDERSTORMS AROUND. ALSO CONCERNED WITH HEAVY RAIN THREAT DEPENDING ON HOW THINGS ORIENTATE THIS AFTERNOON. LARGEST RAIN THREAT APPEARS TO BE ACROSS MAINLY NORTHEAST IOWA INTO SOUTHWEST WISCONSIN...CLOSER TO HIGHER CAPE VALUES AND CAPE GRADIENT. THIS WILL HAVE TO BE MONITORED AS WELL FOR POSSIBLE FLASH FLOOD WATCH ISSUANCE. HOPEFULLY STORMS WILL REMAIN PROGRESSIVE ENOUGH TO NOT CAUSE TOO MANY ISSUES. BULK OF WEATHER LOOKS TO PUSH EAST OF THE AREA OVERNIGHT WITH HIGH PRESSURE BUILDING BACK IN ON TUESDAY AND SWEEPING IN SOME DRIER LOW LEVEL AIR. THIS PROMISES A FEW NICE DAYS UNTIL ABOUT THURSDAY WITH SEASONAL TEMPERATURES AND MINIMAL RAIN CHANCES. AHEAD OF NEXT DISTURBANCE ACROSS CANADA ON THURSDAY...LOW LEVEL MOISTURE RETURNS WELL WEST OF OUR AREA AND SEEMS TO FOCUS INTO NORTHERN MINNESOTA. THIS COULD DEVELOP COMPLEX THAT RIDES BY MAINLY TO OUR NORTH SO WILL KEEP SMALL POPS GOING AS WE PROGRESS TOWARDS THE END OF THE WEEK. .LONG TERM...FRIDAY THROUGH MONDAY ZONAL FLOW AND PASSING SHORT WAVE ENERGY ACROSS SOUTHERN CANADA WILL CONTINUE TO DRIVE WEATHER INTO LATER PERIODS AS WELL. ALL MEDIUM RANGE GUIDANCE IN AGREEMENT WITH THIS SCENARIO BUT DIFFER IN TIMING OF MAIN PASSING SHORT WAVE TROUGH THAT APPROACHES FRIDAY AND INTO THE START OF THE WEEKEND. WILL LIKELY BLEND THESE SOLUTIONS WITH CONVECTION FIRING ALONG APPROACHING FRONT TO THE NORTHWEST LATE ON FRIDAY...AND THEN MOVING THROUGH THE FORECAST AREA INTO SATURDAY. SOME AGREEMENT THAT THIS FRONT MAY DROP INTO CENTRAL IOWA AND NORTHERN ILLINOIS BY SATURDAY AFTERNOON BUT NOT SURE THOSE KIND OF DETAILS WILL HOLD TRUE THIS FAR OUT. SOME UPSTREAM RIDGING TAKES OVER ON SUNDAY THOUGH SO PLAN ON KEEPING LOWER RAIN THREATS IN DAYS 6 AND 7 AND FOCUSED MORE IN SOUTHERN AREAS WITH WEAK SURFACE HIGH TO THE NORTH. && .AVIATION... THUNDERSTORMS CONTINUE TO BE THE MAIN CONCERN FOR THE KRST/KLSE TAF SITES THIS AFTERNOON INTO TONIGHT. AN UPPER LEVEL DISTURBANCE APPROACHING FROM THE PLAINS WILL PUSH A SURFACE COLD FRONT TOWARD AND THROUGH THE AREA THIS AFTERNOON THROUGH TONIGHT PRODUCING LIFT AND SCATTERED THUNDERSTORMS. SOME THUNDERSTORMS COULD BE SEVERE...AND INCLUDE TORRENTIAL DOWNPOURS. IT APPEARS THE MAIN TIME FRAME FOR THESE CONDITIONS AT THE TAF SITES WILL BE FROM THIS AFTERNOON THROUGH THIS EVENING. CONFIDENCE REMAINS HIGH ENOUGH TO INCLUDE TEMPO TSRA IN THE TAFS ALONG WITH REDUCED VISIBILITY BELOW 3SM IN HEAVIER SHOWER ACTIVITY. THE FRONTAL BOUNDARY AND ANY LINGERING SHOWERS WILL BE SOUTHEAST OF THE TAF SITES BY LATE EVENING OR AROUND MIDNIGHT. DRIER AIR WILL FILTER INTO THE AREA ON TUESDAY WITH JUST SCATTERED FAIR WEATHER CUMULUS EXPECTED TO DEVELOP BY MID MORNING. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT AND LONG TERM - SHEA AVIATION - DAS
Hazardous weather outlook, Jul 7, 10:20 AM CDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1020 AM CDT MON JUL 7 2008 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-081100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 1020 AM CDT MON JUL 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA... NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY ACROSS THE AREA TODAY AND TONIGHT...AS A COUPLE UPPER LEVEL DISTURBANCES INTERACT WITH THE MOIST AND UNSTABLE AIR MASS IN PLACE. THERE IS A DISTINCT POSSIBILITY SOME OF THE STORMS COULD BECOME SEVERE...WITH THE PRIMARY THREATS BEING DAMAGING WINDS...LARGE HAIL AND LOCALLY HEAVY RAINFALL. AN ISOLATED TORNADO CANNOT BE RULED OUT. THE MAIN THREAT TIME FOR THE LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL AREAWIDE APPEARS TO BE FROM 3 PM THIS AFTERNOON THROUGH 2 AM TUESDAY MORNING...EXCEPT THE ISOLATED TORNADO POTENTIAL WHICH SHOULD BE CONFINED MAINLY BETWEEN 3 PM AND 7 PM. OF SPECIAL NOTE...THE HEAVY RAINFALL THREAT SUGGESTS THE POTENTIAL FOR LOCALIZED FLASH FLOODING...ESPECIALLY IN URBAN AREAS AND STEEP TERRAIN WHERE RAINFALL RUNOFF MAY BE ENHANCED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANY LINGERING THUNDERSTORMS ARE EXPECTED TO END TUESDAY MORNING... AS A COLD FRONT SWEEPS ACROSS THE AREA. PROBABILITIES FOR SEVERE STORMS IN THIS TIME FRAME APPEAR TO BE LOW. THERE WILL BE ADDITIONAL CHANCES OF THUNDERSTORMS DURING THE LATTER PART OF THE WEEK AND INTO THE WEEKEND. AT THIS POINT...IT WAS TOO EARLY TO DETERMINE THE SEVERE WEATHER POTENTIAL IN THIS TIME FRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS MAY BE NEEDED AREAWIDE DURING THE LATE AFTERNOON AND INTO TONIGHT. IN ADDITION...ANY RAINFALL REPORTS...ALONG WITH ANY REPORTS OF FLOODING...WOULD BE GREATLY APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. DAS/THOMPSON
In the hours before
Local storm report, Jul 7, 2:26 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
226 PM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG LYLE 43.51N 92.94W
07/07/2008 MOWER MN LAW ENFORCEMENT
A FEW TREES, BRANCHES, AND A POWER LINE DOWN
&&
DAVISLocal storm report, Jul 7, 2:39 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
239 PM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 PM HEAVY RAIN LYLE 43.51N 92.94W
07/07/2008 M1.75 INCH MOWER MN PUBLIC
&&
SHEALocal storm report, Jul 7, 2:49 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
249 PM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM TSTM WND DMG 1 NE SPRING VALLEY 43.70N 92.38W
07/07/2008 FILLMORE MN LAW ENFORCEMENT
POWER LINES AND TREES DOWN
&&
DAVISLocal storm report, Jul 7, 2:53 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
253 PM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG GRAND MEADOW 43.71N 92.57W
07/07/2008 MOWER MN AMATEUR RADIO
TWO TREES DOWN
&&
DAVISLocal storm report, Jul 7, 3:21 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
321 PM CDT MON JUL 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HEAVY RAIN OSAGE 43.28N 92.81W
07/07/2008 M2.50 INCH MITCHELL IA LAW ENFORCEMENT
STREET FLOODING REPORTED.
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:10 PM CDT | Areal Flood Advisory | ARX | Howard, Winneshiek | 2 hr |
| Jul 6, 7:34 PM CDT | Areal Flood Advisory | ARX | Allamakee | 2 hr |
| Jul 7, 1:58 PM CDT | Severe Thunderstorm Warning | ARX | Mitchell | 62 min |
| Jul 7, 2:20 PM CDT | Severe Thunderstorm Warning | ARX | Floyd, Mitchell | 55 min |
| Jul 7, 3:29 PM CDT | Severe Thunderstorm Warning | ARX | Floyd, Mitchell | 46 min |
| Jul 7, 3:41 PM CDT | Flash Flood Watch | ARX | Allamakee, Chickasaw, Clayton, Fayette, Floyd, Howard and 2 more | 8 hr |
| Jul 7, 4:35 PM CDT | Areal Flood Advisory | ARX | Allamakee, Winneshiek | 3 hr |
| Jul 7, 4:43 PM CDT | Areal Flood Advisory | ARX | Chickasaw, Floyd | 3 hr |
| Jul 7, 5:49 PM CDT | Areal Flood Advisory | ARX | Fayette | 3 hr |
| Jul 7, 6:00 PM CDT | Severe Thunderstorm Warning | ARX | Fayette | 47 min |
| Jul 7, 6:34 PM CDT | Areal Flood Advisory | ARX | Clayton | 3 hr |
Nearby
Flash Flood Warnings in Iowa, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.